|doctor young. what is usally the case in this scenario please.
Oct 26, 2003
When one experiences temporal facial wasting when not on meds possibly 3 years after infection. Does this indicate always a severe failing immune system or can temporal wasting occuring even at a relatively high cd4 count. I have no idea of my counts, and will go find out. But I am wondering do I have at least one week or do i risk severe AIDS related complications if I Hold of 1-2 weeks. Only symptoms to date are quite noticable temporal wasting, the wasting is even now causing the age lines on forehead that older people get. And incessant allergy drip onto tongue. Please advise. Thanks.
| Response from Dr. Young
Martin- It's just about impossible to prognosticate without knowing something about your CD4 count, but I doubt that your risking anything by waiting a week or two to find out. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Blowjob Worried I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Painful Urination After Sucking Penis Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.